MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, medtronic has not received the suspect device/component from the customer for evaluation.
 
Event or Problem Description
It was reported that an e360 ventilator had a continuous flow sensor error alarm (audible and visual).Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.Medtronic was not authorized to evaluate/repair the device.A third party service provider found the reported issue.The flow sensor was replaced to resolve the issue.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6822940
Report Number2023050-2017-05776
Device Sequence Number13468918
Product Code CBK
UDI-Device Identifier10884521510807
UDI-Public10884521510807
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1